effects after Completing PEP
Feb 5, 2013
After completing PEP course I now have itchy eyes and skin, headache,
Response from Mr. Cordova
Side-effects from taking the medication would be more likely to occur while you are taking the medication versus after you stop. If the symptoms continue I would suggest a visit to your doctor to determine possible causes.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
- Can You Have Smooth Vaginal Bumps But Not An Std?
- Pain In Urethra After Sex (not An Std)
- Can Putting A Finger In A Vagina Cause HIV Infection?
- Does Oral Leukoplakia Go Away On Its Own?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.